# SDR COMA0760271

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,417 hours, 30,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64645
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5199 - EMERGENCY LIGHTS INOP FROM ROW 8 THROUGH 12.  EMERGENCY LIGHT STRIP CRACKED AT ROW 11.  REPLACED POWER SUPPLY STRIP.  NO FURTHER DEFECTS.
